# SDR 95ZZZX2146

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7511E
- Make and model: Hughes 269C
- Aircraft serial: S1693
- System (JASC): 5610 · Flight Compartment Windows
- Part: Slat Assy
- Part number: 269A2345011
- Condition: Mismfg
- Location: Canopy
- Part time: 316 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE NEW STYLE CANOPY SLAT (ALUMINUM) REPLACES THE FIBERGLASS SLATS.  THE ALUMINUM SLAT APPEARS TO BE MANUFACTURED TOO WIDE TO FIT PROPERLY ON THE CANOPY.  THIS RESULTS IN THE SLAT BEING BOWED AT THE CENTER WHEN INSTALLED.  THE CENTER SLAT SUPPORT PULLED AWAY FROM THE SLAT, WHILE IN-FLIGHT, AT THE RIVET HOLES.  SCHWEIZER WAS INFORMED OF THE PROBLEM AND SENT A REPLACEMENT PART.  THERE IS NO SHIMMING PROCEDURE TO MAKE UP FOR THE EXCESS WIDTH OF THE SLAT ASSY.
